How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Wu Your Own Question
Dr Wu
Dr Wu, Doctor
Category: Mental Health
Satisfied Customers: 1835
Experience:  Board certified in family medicine.
4968719
Type Your Mental Health Question Here...
Dr Wu is online now
A new question is answered every 9 seconds

I have been taking Welbutrin since Febrary 25th my eyes have

Customer Question

I have been taking Welbutrin since Febrary 25th my eyes have been watering so much, feel gritty and itchy could all this be caused by the Wellbutrin and if so I stopped taking it last night how long should it take for these symptoms to go away
Submitted: 7 years ago.
Category: Mental Health
Expert:  Dr Wu replied 7 years ago.

HiCustomer

 

Your symptoms are not from taking Wellbutrin. Wellbutrin typically causes dry mouth. Some people report blurry vision while on this medication. Itchiness is not a typical side effect. You may have allergic conjunctivitis. An eye drop like Alcon or Patanol may help.

 

I would caution against stopping Wellbutrin abruptly, unless you are on a very low dose.

Related Mental Health Questions